CSpace
Homology Cycles and Dependent Cycles of Hypergraphs
Wang, Jian-fang; Xu, Xin
2018
Source PublicationACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES
Volume34Issue:2Pages:237
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33854
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang, Jian-fang,Xu, Xin. Homology Cycles and Dependent Cycles of Hypergraphs[J]. ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2018,34(2):237.
APA Wang, Jian-fang,&Xu, Xin.(2018).Homology Cycles and Dependent Cycles of Hypergraphs.ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,34(2),237.
MLA Wang, Jian-fang,et al."Homology Cycles and Dependent Cycles of Hypergraphs".ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES 34.2(2018):237.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Jian-fang]'s Articles
[Xu, Xin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Jian-fang]'s Articles
[Xu, Xin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Jian-fang]'s Articles
[Xu, Xin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.